Jeong, In-Jee and Musiker, Gregg and Zhang, Sicong - Gale-Robinson Sequences and Brane Tilings

dmtcs:2336 - Discrete Mathematics & Theoretical Computer Science, January 1, 2013, DMTCS Proceedings vol. AS, 25th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2013)
Gale-Robinson Sequences and Brane Tilings

Authors: Jeong, In-Jee and Musiker, Gregg and Zhang, Sicong

We study variants of Gale-Robinson sequences, as motivated by cluster algebras with principal coefficients. For such cases, we give combinatorial interpretations of cluster variables using brane tilings, as from the physics literature.


Source : oai:HAL:hal-01229673v1
Volume: DMTCS Proceedings vol. AS, 25th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2013)
Section: Proceedings
Published on: January 1, 2013
Submitted on: November 21, 2016
Keywords: Gale-Robinson recurrence,perfect matchings,brane tilings,Seiberg dualities,F-polynomials,Aztec diamonds,cluster algebras,principal coefficients,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 71 times.
This article's PDF has been downloaded 160 times.